# SDR ASAA2022061238630

- Difficulty date: June 12, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 799 hours, 224 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FINAL W/ AP+AT ENGAGED AT FLAGGED AMBER A/T REST MULTIPLE TIMES. APPEARED TO FUNCTION NORMAL. GROUNDED - YES. TECHNICIAN AGREES W/ T/S NOTES REF B737-9 IFIM 22-31-00-810-971. NO AP OR AT FAULTS REPORTED ON RESPECTIVE LEG. ACCOMPLISHED AUTOTHROTTLE OPERATIONAL TEST PER B737-9 AMM 22-31-00 W/ NO FAULTS INDICATED.
